Keyword Search:

Trajectories of Random Quadratic Operators of the Random Mendelian Model of Heredity

Ganikhodjaev, Nasir and Moin, Noor Hasnah and Mior Othman, Wan Ainun and Hamzah, Nor Aishah (2004) Trajectories of Random Quadratic Operators of the Random Mendelian Model of Heredity. Pertanika Journal of Science & Technology, 12 (1). pp. 69-80. ISSN 0128-7680

[img] PDF
2574Kb

Abstract

It is considered random Mendelian model of heredity, when the random quadratic stochastic operators, which define this model, admit two values and Vii' where 0 :s; a :s; I, 0 :s; f3:S; 1. This paper provides a full description of the behaviour of random trajectories of random quadratic operators.

Item Type:Article
Keyword:Random Mendelian model, model of heredity, stochastic operator
Publisher:Universiti Putra Malaysia Press
ID Code:3705
Deposited By: Nur Izyan Mohd Zaki
Deposited On:01 Dec 2009 10:31
Last Modified:27 May 2013 15:10

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Dec 2009 10:31.

View statistics for "Trajectories of Random Quadratic Operators of the Random Mendelian Model of Heredity"